# SDR UALA2009031000175

- Difficulty date: January 16, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 34,334 hours, 9,278 cycles
- Engine: Pwa PW4056
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE HPSOV STATUS MSG ON TAXI.  SECURED 3 LOOSE WIRE CONNECTORS AT TERMINAL BLOCK OF HPSOV, MANUALLY OPERATED HPSOV, RAN NR 1 ENGINE, WITH BLEED ON ALL OPS AND INDICATIONS NORMAL, MESSAGE CLEARED.
